On the stability of periodic Hamiltonian systems with one degree of freedom in the case of degeneracy

Autor: Bardin, B.S.; Lanchares Barrasa, Víctor

Tipo de documento: Artículo de revista

Revista: Regular and Chaotic Dynamics. ISSN: 1560-3547. Año: 2015. Número: 6. Volumen: 20. Páginas: 627-648.

doi 10.1134/S1560354715060015Texto completo open access 



  • Arnold, V.I., The Stability of the Equilibrium Position of a Hamiltonian System of Ordinary Differential Equations in the General Elliptic Case (1961) Soviet Math. Dokl, 2, pp. 247-249
  • Arnold, V.I., Small Denominators and Problems of Stability of Motion in Classical and Celestial Mechanics (1963) Russian Math. Surveys, 18 (6), pp. 85-191
  • Moser, J., On Invariant Curves of Area-Preserving Mappings of an Annulus (1962) Nach. Akad. Wiss. Göttingen, Math. Phys. Kl. II, 1962 (1), pp. 1-20
  • Siegel, C.L., Moser, J.K., (1971) Lectures on Celestial Mechanics, , Springer, New York
  • Markeev, A.P., (1978) Libration Points in Celestial Mechanics and Space Dynamics
  • Sokol’skii, A.G., On Stability of an Autonomous Hamiltonian System with Two Degrees of Freedom under First-Order Resonance (1977) J. Appl. Math. Mech, 41 (1), pp. 20-28
  • Markeev, A.P., The Critical Case of Fourth-Order Resonance in a Hamiltonian System with One Degree of Freedom (1997) J. Appl. Math. Mech, 61 (3), pp. 355-361
  • Cherry, T.M., On Periodic Solutions of Hamiltonian Systems of Differential Equations (1928) Philos. Trans. R. Soc. Lond. Ser. A, 227, pp. 137-221
  • Levi-Civita, T., Sopra alcuni criteri di instabilità (1901) Ann. Mat. Pura Appl. (3), 5 (1), pp. 221-305
  • Markeev, A.P., On the Problem of Stability of Equilibrium Positions of Hamiltonian Systems (1970) J. Appl. Math. Mech, 34 (6), pp. 941-948
  • Ivanov, A.P., Sokol’skii, A.G., On the Stability of a Nonautonomous Hamiltonian System under a Parametric Resonance of Essential Type (1980) J. Appl. Math. Mech, 44 (6), pp. 687-691
  • Ivanov, A.P., Sokol’skii, A.G., On the Stability of a Nonautonomous Hamiltonian System under Second-Order Resonance (1980) J. Appl. Math. Mech, 44 (5), pp. 574-581
  • Cabral, H.E., Meyer, K.R., Stability of Equilibria and Fixed Points of Conservative Systems (1999) Nonlinearity, 12 (5), pp. 1351-1362
  • Elipe, A., Lanchares, V., Pascual, A.I., On the Stability of Equilibria in Two-Degrees-of-Freedom Hamiltonian Systems under Resonances (2005) J. Nonlinear Sci, 15 (5), pp. 305-319
  • Markeev, A.P., The Problem of the Stability of the Equilibrium Position of a Hamiltonian System at Resonance 3: 1 (2001) J. Appl. Math. Mech, 65 (4), pp. 639-645
  • Mansilla, J.E., Vidal, C., Stability of Equilibrium Solutions in the Critical Case of Even-Order Resonance in Periodic Hamiltonian Systems with One Degree of Freedom (2013) Celestial Mech. Dynam. Astronom, 116 (3), pp. 265-277
  • Giacaglia, G.E.O., Perturbation Methods in Non-Linear Systems, Appl. Math (1972) Sci, 8. , New York: Springer
  • Meyer, K.R., Hall, G.R., Offin, D., Introduction to Hamiltonian Dynamical Systems and the N-Body Problem, 2nd ed. Appl. Math (2009) Sci, 90. , New York: Springer
  • Goursat, É., (1959) A Course in Mathematical Analysis: Vol. 2: Part 1. Functions of a Complex Variable
  • Chetayev, N.G., (1961) The Stability of Motion
  • Markeev, A.P., Simplifying the Structure of the Third and Fourth Degree Forms in the Expansion of the Hamiltonian with a Linear Transformation (2014) Nelin. Dinam, 10 (4), pp. 447-464
  • Markeev, A.P., On the Birkhoff transformation in the case of complete degeneracy of the quadratic part of the Hamiltonian (2015) Regul. Chaotic Dyn, 20 (3), pp. 309-316
  • Markeev, A.P., On stability of fixed points of area-preserving mappings (2015) Nelin. Dinam, 11 (3), pp. 503-545
  • Bardin, B.S., Stability problem for pendulum-type motions of a rigid body in the Goryachev–Chaplygin case (2007) Izv. Ross. Akad. Nauk. Mekh. Tverd. Tela, 42 (2), pp. 14-21
  • Bardin, B.S., Maciejewski, A.J., Transcendental case in stability problem of Hamiltonian pystem with two degrees of freedom in presence of first order resonance (2013) Qual. Theory Dyn. Syst, 12 (1), pp. 207-216